# SDR ASAA2023052943388

- Difficulty date: May 29, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 26,593 hours, 8,262 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Guide Vane
- Part number: 3400023050
- Condition: Nicked
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #2 ENG OGV AT 12 O'CLOCK HAS A NICK ON THE LEADING EDGE. GROUNDED - YES. REPLACED #2 ENG OGV AT 12 O'CLOCK POSITION IAW B737-900 AMM 72-23-01.
